# SDR DALA2017031301969

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 65,596 hours, 47,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29 EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY.
